Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

PCOS...

Anonymous
Posted by Anonymous
  • 56 Replies
And I swear the metformin is making it worse.

Anyone ever had this experience?
Posted by Anonymous on Jun. 19, 2017 at 8:39 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Jun. 19, 2017 at 8:41 PM
I have no idea wtf you're talking about
Kiwismommy19
by Ruby Member on Jun. 19, 2017 at 8:44 PM
Mt 16 year old sister has that. It's making her life hell.
Anonymous
by Anonymous 3 on Jun. 19, 2017 at 8:45 PM

Metformin is rough on your tummy tum until you get used to it. Metformin is pretty awesome actually. You should look up the benefits if you haven't already.

Anonymous
by Anonymous 4 on Jun. 19, 2017 at 8:46 PM
I have it. I'm almost 40,and I've had it since my teens. I recently quit eating wheat for an unrelated issue and am regular for the first time in my life.
Anonymous
by Anonymous 1 - Original Poster on Jun. 19, 2017 at 8:49 PM
Ive been taking it since November. Halfway through I switched to XR. Either way my periods are getting shorter and farther apart and my acne is worse. I was better off before I ever took it.

Quoting Anonymous 3:

Metformin is rough on your tummy tum until you get used to it. Metformin is pretty awesome actually. You should look up the benefits if you haven't already.

Anonymous
by Anonymous 5 on Jun. 19, 2017 at 8:49 PM
Metformin is a nasty drug. Request something else.
Anonymous
by Anonymous 1 - Original Poster on Jun. 19, 2017 at 8:51 PM
Ive tried cutting back on the carbs but I can't really tell if it's helped. I haven't tried specifically cutting out wheat. Do you eat other carbs? Did you ever take metformin?

Quoting Anonymous 4: I have it. I'm almost 40,and I've had it since my teens. I recently quit eating wheat for an unrelated issue and am regular for the first time in my life.
Anonymous
by Anonymous 6 on Jun. 19, 2017 at 8:51 PM
1 mom liked this
PCOS is a bitch
Anonymous
by Anonymous 1 - Original Poster on Jun. 19, 2017 at 8:52 PM
Everyone I talk to says metformin is my safest option and the alternatives (whatever they are) are a lot worse? What would be better?

Quoting Anonymous 5: Metformin is a nasty drug. Request something else.
Anonymous
by Anonymous 1 - Original Poster on Jun. 19, 2017 at 8:53 PM
Aside from the acne, I couldn't care less if I hardly ever had a period... except I'm trying desperately to save my ovaries since at the moment I am childless. But the metformin is making my periods fewer and farther between.

Quoting Anonymous 6: PCOS is a bitch
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)